See Alike in...

Alike App

Browser

Irae

751d

Is it normal to have mood imbalance when taking sertraline? (Ex. Really happy, but also more sensitive, emotional, etc.)

Top reply
    • WRaven

      730d

      I was like that for a while, but it kinda balanced out after a while. I was numb before hand cause I used to block out my emotions to make others not concerned about me when I was crying from my anxiety.. IT WAS BAD. The medication weirdly help me open up so i was really emotional and my moods changed a lot for couple of weeks. Now days I feel more human rather then an robot. Anxiety is still there but Its more healthy and lower then before.

    • WRaven

      730d

      I was like that for a while, but it kinda balanced out after a while. I was numb before hand cause I used to block out my emotions to make others not concerned about me when I was crying from my anxiety.. IT WAS BAD. The medication weirdly help me open up so i was really emotional and my moods changed a lot for couple of weeks. Now days I feel more human rather then an robot. Anxiety is still there but Its more healthy and lower then before.

    • sea_turtle

      751d

      I've been taking sertraline and haven't experienced anything like this. Granted, I haven't noticed any changes at all. I feel like I might as well be taking a placebo

    • Pascal

      751d

      i have that emotional instability but it never clicked to me that it could be from the medication…

    • Marceline2005

      751d

      in my experience, absolutely. I've tried a lot of medications for depression and anxiety from a young age. I'm on sertraline now and I find that I feel pretty neutral most of the time but once in a while I'll have a really bad breakdown and feel really shitty for a short amount of time.

    • Dee99

      751d

      For me it was, I could be happy go lucky one second and the next be madder then he🏒🏒

    • ArtMouse

      751d

      I felt similarly when I first started Sertraline, but it leveled out over time.

      • Irae

        751d

        @ArtMouse Do you know how long it took to level out? I’ve been taking it for a month and it still feels out of my control.

        • ArtMouse

          751d

          @Irae I started taking Sertraline several years ago so my memory isn't super detailed about how long that took. I think it was a few weeks, probably not more than 2 months, though. If you're concerned about it, I'd recommend checking with your doctor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion